Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Pixelations of planar semialgebraic sets and shape recognition

Liviu I Nicolaescu and Brandon Rowekamp

Algebraic & Geometric Topology 14 (2014) 3345–3394
Bibliography
1 A Bernig, The normal cycle of a compact definable set, Israel J. Math. 159 (2007) 373 MR2342487
2 J Bochnak, M Coste, M F Roy, Real algebraic geometry, Ergeb. Math. Grenzgeb. 36, Springer (1998) MR1659509
3 F Chazal, D Cohen-Steiner, A Lieutier, B Thibert, Stability of curvature measures, Computer Graphics Forum 28 (2009) 1485
4 M Coste, An introduction to semialgebraic geometry (2002)
5 L van den Dries, Tame topology and $o$–minimal structures, London Math. Soc. Lecture Note Series 248, Cambridge Univ. Press (1998) MR1633348
6 H Edelsbrunner, J L Harer, Computational topology, Amer. Math. Soc. (2010) MR2572029
7 J H G Fu, Convergence of curvatures in secant approximations, J. Differential Geom. 37 (1993) 177 MR1198604
8 J H G Fu, Curvature measures of subanalytic sets, Amer. J. Math. 116 (1994) 819 MR1287941
9 M Goresky, R MacPherson, Stratified Morse theory, Ergeb. Math. Grenzgeb. 14, Springer (1988) MR932724
10 D A Klain, G C Rota, Introduction to geometric probability, Cambridge Univ. Press (1997) MR1608265
11 J W Milnor, On the total curvature of knots, Ann. of Math. (2) 52 (1950) 248 MR0037509
12 J M Morvan, Generalized curvatures, Geometry and Computing 2, Springer (2008) MR2428231
13 L I Nicolaescu, On the normal cycles of subanalytic sets, Ann. Global Anal. Geom. 39 (2011) 427 MR2776771
14 R Pignoni, Density and stability of Morse functions on a stratified space, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 6 (1979) 593 MR563336
15 B Rowekamp, Planar pixelations and image reconstruction, arXiv:1105.2831